A remark on real radical extensions

C. U. Jensen

Acta Arithmetica (2003)

  • Volume: 107, Issue: 4, page 373-379
  • ISSN: 0065-1036

How to cite


C. U. Jensen. "A remark on real radical extensions." Acta Arithmetica 107.4 (2003): 373-379. <http://eudml.org/doc/277969>.

author = {C. U. Jensen},
journal = {Acta Arithmetica},
keywords = {radical extensions; real extensions; Fermat primes},
language = {eng},
number = {4},
pages = {373-379},
title = {A remark on real radical extensions},
url = {http://eudml.org/doc/277969},
volume = {107},
year = {2003},

AU - C. U. Jensen
TI - A remark on real radical extensions
JO - Acta Arithmetica
PY - 2003
VL - 107
IS - 4
SP - 373
EP - 379
LA - eng
KW - radical extensions; real extensions; Fermat primes
UR - http://eudml.org/doc/277969
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.